# SDR CH1A200381011

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WEATHER, RADAR WOULD TEST BUT NOT PAINT WEATHER.  DIVERTED INTO MCO TO REPAIR WEATHER RADAR.
